Affordable Access

Access to the full text

The Cauchy Problem for the Two Layer Viscous Shallow Water Equations

Authors
  • Mu, Pengcheng1
  • Ju, Qiangchang2
  • 1 Northeast Normal University, Changchun, 130024, China , Changchun (China)
  • 2 Institute of Applied Physics and Computational Mathematics, Beijing, 100088, China , Beijing (China)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Oct 10, 2020
Volume
40
Issue
6
Pages
1783–1807
Identifiers
DOI: 10.1007/s10473-020-0612-9
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this paper, the Cauchy problem for the two layer viscous shallow water equations is investigated with third-order surface-tension terms and a low regularity assumption on the initial data. The global existence and uniqueness of the strong solution in a hybrid Besov space are proved by using the Littlewood-Paley decomposition and Friedrichs’ regularization method.

Report this publication

Statistics

Seen <100 times